While the event has been an open secret around our membership, we are finally able to offer to the general public the remaining 4 places on the 36 team grid for Club100’s two day festival of speed, on the bank holiday weekend of the 25th and 26th May, inside of the world famous Belgian GP circuit, on one the best karting tracks in Europe. This year powered by our exciting new for 2019 Rotax Max Evo engine.

We shall be accepting bookings strictly on a first come, first served basis.

Those that have had the privilege to enjoy the experience in past years will agree that whilst the racing is the highlight, there are many other aspects that make up the great package Spa has to offer. Set in the beautiful region of Ardennes, the kart circuit is situated within the ‘in-field’ of the historic Formula 1 circuit, between turns 16 (Stavelot) and 17 (Blanchimont). The Kart Circuit was resurfaced in 2015 and includes a re-profiled last turn. Since our last visit in 2017, the clubhouse has also been re-furbished.

As well as being able to enjoy a great view of the main circuit from the rooftop terrace of the karting circuit clubhouse, drivers can also access the paddock and get close up to any event of the weekend, spectators can also gain access to the main circuit paddock including a grandstand view of the famous ‘eau rouge’! It’s a UK bank holiday weekend, and there’s sure to be some action to enjoy on the main circuit.

The town of Spa and the surrounding villages offer a good choice of Hotels, Apartments and Gites (B&B). As well as an abundance of camping opportunities. Spa is where the Club100 team will be staying, to enjoy the bars, brasseries and night life. Some of us may even pay a little visit to its Grand Casino! Indeed, Spa is very much a social weekend.

THE PRICE: TEAM ENTRY – £1625.00

Price includes the Kart and fuel for the duration of the event, a fresh engine, a new set of tyres, plus a second set of front tyres for day 2*. All replaceable components such as bearings and pads will be fitted as new.

*Weather dependant.

A non-refundable deposit of £300 is required to secure your booking.

Followed by the following payment schedule –

January 29th 2019 £265.00

February 26th 2019 £265.00

March 26th 2019 £265.00

April 25th 2019 £265.00

May 21st 2019 £265.00

To confirm your place and/or if you have any questions, please call the office on –
01795 883592.
Alternatively, you can email us – [email protected]

ITINERY

SATURDAY 25th MAY

07:30 – 08:30 Registration

08:30 – 08:45 Drivers Briefing
(All drivers must attend)

09:00 – 09:45 Race 1 (30min) Individual driver
10 Minutes Practice

10:00 – 10:45 Race 2 (30min) Individual driver
10 Minutes Practice

11:00 – 11:45 Race 3 (30min) Individual driver
10 Minutes Practice

12:00 – 12:45 Race 4 (30min) Individual driver
10 Minutes Practice

12:45 – 13:15 Break

13:25 – 14:25 Race 5 (1 hour) 2 driver team

14:40 – 15:40 Race 6 (1 hour) 2 driver team

15:55 – 16:55 Race 7 (1 hour) 2 driver team

SUNDAY 26TH MAY

08:00 – 08:45 Captains Briefing
Kart Allocation

09:00 – 09:35 Practice Session

09:35 – 09:40 Re-Fuel (On circuit)
(All teams will take on a full tank of fuel)

09:45 – 19:55 Qualifying

10:05 – 12:35 Race 8 (2.5hr endurance)

12:35 – 13:15 Break

13:20 – 16:00 Race 9 (2.5hr endurance)

16:15 Champagne Presentation
(Top 3 teams from 3 classes)

To confirm your place and/or if you have any questions, please call the office on –
01795 883592.
Alternatively, you can email us – [email protected]